# SDR SIMA20120413009

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 19,468 hours, 16,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT AFT ABOVE WING EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT AFT ABOVE WING EMERGENCY LIGHT IAW AMM TASKS 33-50-07-000-801-A AND 33-50-07-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
